Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 241

All articles in this issue are freely accessible.

The order and symbol of a distribution
Alan Weinstein.
Trans. Amer. Math. Soc. 241 (1978), 1-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492288
Groups of PL $Λ$-homology spheres
Gerald A. Anderson.
Trans. Amer. Math. Soc. 241 (1978), 55-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492289
Solution of the nonlinear problem $Au=N(u)$ in a Banach space
Martin Schechter, Jack Shapiro and Morris Snow.
Trans. Amer. Math. Soc. 241 (1978), 69-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492290
Ultrafilter invariants in topological spaces
Victor Saks.
Trans. Amer. Math. Soc. 241 (1978), 79-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492291
The BP homology of $H$-spaces
Richard Kane.
Trans. Amer. Math. Soc. 241 (1978), 99-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478143
Undecidable existential problems for addition and divisibility in algebraic number rings
L. Lipshitz.
Trans. Amer. Math. Soc. 241 (1978), 121-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0536658
Distances between two-state Markov processes attainable by Markov joinings
Martin H. Ellis.
Trans. Amer. Math. Soc. 241 (1978), 129-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486409
Singularly perturbed boundary value problems with angular limiting solutions
F. A. Howes.
Trans. Amer. Math. Soc. 241 (1978), 155-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499510
Characterizations of amenable groups
William R. Emerson.
Trans. Amer. Math. Soc. 241 (1978), 183-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492296
Topologies on spaces of vector-valued continuous functions
Surjit Singh Khurana.
Trans. Amer. Math. Soc. 241 (1978), 195-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492297
$3$-pseudomanifolds with preassigned links
Amos Altshuler.
Trans. Amer. Math. Soc. 241 (1978), 213-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492298
On the growth of the integral means of subharmonic functions of order less than one
Faruk F. Abi-Khuzam.
Trans. Amer. Math. Soc. 241 (1978), 239-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481002
Standard and normal reductions
R. Hindley.
Trans. Amer. Math. Soc. 241 (1978), 253-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492300
Weak uniqueness sets for discrete groups
Marek Bożejko and Tadeusz Pytlik.
Trans. Amer. Math. Soc. 241 (1978), 273-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480852
Partition theorems and ultrafilters
James E. Baumgartner and Alan D. Taylor.
Trans. Amer. Math. Soc. 241 (1978), 283-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491193
Structural stability for flows on the torus with a cross-cap
Carlos Gutiérrez.
Trans. Amer. Math. Soc. 241 (1978), 311-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492303
Regular Hjelmslev planes. II
Dieter Jungnickel.
Trans. Amer. Math. Soc. 241 (1978), 321-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492304
The semigroup of varieties of Brouwerian semilattices
Peter Köhler.
Trans. Amer. Math. Soc. 241 (1978), 331-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480230
Desarguesian Klingenberg planes
P. Y. Bacon.
Trans. Amer. Math. Soc. 241 (1978), 343-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474023
Isosingular loci and the Cartesian product structure of complex analytic singularities
Robert Ephraim.
Trans. Amer. Math. Soc. 241 (1978), 357-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492307
Uniqueness in the Cauchy problem for parabolic equations
Roger M. Hayne.
Trans. Amer. Math. Soc. 241 (1978), 373-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477456
A characterization of upper-embeddable graphs
Mark Jungerman.
Trans. Amer. Math. Soc. 241 (1978), 401-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492309